# SDR AALA202509116997

- Difficulty date: September 1, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 40,056 hours, 16,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C4029
- Condition: Low Pressure
- Location: Zone 800
- Part time: 8,546 hours, 1,687 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR READS CHECK SLIDE PRESSURE.   MAINTENANCE REPLACED 2L DOOR SLIDE INFLATION RESERVOIR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-49.
